# SDR ASAA2016042916567

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 2,497 hours, 839 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

P-5 PANEL ELEC LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM 24-34, TASK 802 AND 24-31, TASK 801.  FAULT LIGHT RESET.  INTERMITTENT FAULT.  GROUND VERIFICATION TEST GOOD.
